Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An error estimate for the truncation method for the solution of parabolic obstacle variational inequalities

Authors: Alan E. Berger and Richard S. Falk
Journal: Math. Comp. 31 (1977), 619-628
MSC: Primary 65K05; Secondary 49D15
MathSciNet review: 0438707
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A rate of convergence is obtained for a truncation method for the numerical solution of a class of parabolic variational inequalities.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65K05, 49D15

Retrieve articles in all journals with MSC: 65K05, 49D15

Additional Information

Keywords: Variational inequality, truncation method, error estimate
Article copyright: © Copyright 1977 American Mathematical Society